• Title of article

    The Hausdorff measure of some Sierpinski carpets

  • Author/Authors

    Wu Min، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2005
  • Pages
    15
  • From page
    717
  • To page
    731
  • Abstract
    In this paper, we shall study the convex hull and the projection of some self-similar sets. As application, we obtain the exact value of Hausdorff measures of some Sierpinski carpets.
  • Journal title
    Chaos, Solitons and Fractals
  • Serial Year
    2005
  • Journal title
    Chaos, Solitons and Fractals
  • Record number

    901377